# SDR ASAA2013102412440

- Difficulty date: October 24, 2013
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545829505
- Condition: Corroded
- Location: Bs 328-344
- Part time: 344 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AND FASTENERS ARE CORRODED ON LT SIDE E & E BAY DOOR SURROUND BETWEEN BS 328 AND 344.  ACFT GROUNDED.  REMOVED DAMAGE AND FOUND TO BE ACCEPTABLE FOR CONTINUE SERVICE IAW EA 400-53EA-11656, REV NEW.
